| Model Number |
Ø11X 30MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to over-torqueing/over-engaging the driver with the screw head.
Event or Problem Description
On 3/9/2023, it was reported by a sales representative via email that an ar-4030c-11 fastthread biocomposite interference screw got stuck to a screwdriver and pulled out when the driver was being removed.This was discovered during an aclr procedure on (b)(6) 2023.A new ar-4030c-11 fastthread biocomposite interference screw was used to complete the case.Additional information received on 3/13/2023: when the surgeon removed the screwdriver from inside the patient and the screw pulled out, the surgeon had to break up the screw to remove it from the driver entirely.Nothing broke inside the patient as the surgeon broke the screw after it was removed from the patient.